MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL14060
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 11/2022).
 
Event or Problem Description
It was reported that during a procedure, the device allegedly failed to deploy.There was no reported patient injury.
 
Event or Problem Description
It was reported, that during treatment the device allegedly, failed to deploy.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: he lot history record of this lot was reviewed, with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned delivery system was found with loaded stent and with activated wheel, but with loose joint slide block/ diving sheath.Which confirmed, that a deployment was impossible.The returned delivery system was found with loaded stent and with activated wheel, but with loose joint slide block/ diving sheath.Which confirmed, that a deployment was impossible.Potential factors that could have led or contributed to the event reported have been evaluated.Therefore, previous investigations of similar complaints were reviewed.In this case a force transmitting joint was confirmed being loose.Which caused the reported impossibility to deploy the stent.Based on evaluation of the stent delivery system returned, no indication for a manufacturing deficiency could be found.Based upon the available information a definitive root cause could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use state: 'if excessive force is felt, during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit'.H10: d4(expiry date:11/2022).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The returned delivery system was found with loaded stent and with activated wheel but with loose joint slide block/ diving sheath which confirmed that a deployment was impossible.In this case a force transmitting joint was confirmed being loose, which caused the reported impossibility to deploy the stent.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use states: "if excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit." h10: d4(expiry date:11/2022), g3 h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during treatment the device allegedly failed to deploy.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11625966
Report Number9681442-2021-00208
Device Sequence Number17118105
Product Code QAN
UDI-Device Identifier00801741103490
UDI-Public(01)00801741103490
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL14060
Device Catalogue NumberVENUL14060
Device Lot NumberANEY1245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/27/2021
05/26/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/13/2021
06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;